Rosier, Lionel; Zhang, Bing-Yu
Null Controllability of the Complex Ginzburg-Landau Equation
Annales de l'I.H.P. Analyse non linéaire, Tome 26 (2009) no. 2 , p. 649-673
Zbl 1170.35095 | MR 2504047 | 1 citation dans Numdam
doi : 10.1016/j.anihpc.2008.03.003
URL stable : http://www.numdam.org/item?id=AIHPC_2009__26_2_649_0

Bibliographie

[1] Aamo O. M., Smyshlyaev A., Krstić M., Boundary Control of the Linearized Ginzburg-Landau Model of Vortex Shedding, SIAM J. Control Optim. 43 (6) (2005) 1953-1971, (electronic). MR 2177789 | Zbl 1082.93016

[2] Arendt W., Batty C. J.K., Hieber M., Neubrander F., Vector-Valued Laplace Transforms and Cauchy Problems, Monographs in Mathematics, vol. 96, Birkhäuser Verlag, Basel, 2001. MR 1886588 | Zbl 0978.34001

[3] Bartuccelli M., Constantin P., Doering C. R., Gibbon J. D., Gisselfält M., On the Possibility of Soft and Hard Turbulence in the Complex Ginzburg-Landau Equation, Physica D 44 (3) (1990) 421-444. MR 1076337 | Zbl 0702.76061

[4] J.L. Boldrini, E. Fernández-Cara, S. Guerrero, On the controllability of the Ginzburg-Landau equation, in preparation.

[5] Bu C., An Initial-Boundary Value Problem for the Ginzburg-Landau Equation, Appl. Math. Lett. 5 (5) (1992) 31-34. MR 1345896 | Zbl 0769.35049

[6] Chen Z., Hoffmann K.-H., Numerical Solutions of an Optimal Control Problem Governed by a Ginzburg-Landau Model in Superconductivity, Numer. Funct. Anal. Optim. 19 (7-8) (1998) 737-757. MR 1642557 | Zbl 0915.65068

[7] Doubova A., Fernández-Cara E., González-Burgos M., On the Controllability of the Heat Equation With Nonlinear Boundary Fourier Conditions, J. Differential Equations 196 (2) (2004) 385-417. MR 2028113 | Zbl 1049.35042

[8] Fernández-Cara E., Null Controllability of the Semilinear Heat Equation, ESAIM Control Optim. Calc. Var. 2 (1997) 87-103, (electronic). Numdam | MR 1445385 | Zbl 0897.93011

[9] Fu X., A Weighted Identity for Partial Differential Operators of Second Order and Its Applications, C. R. Acad. Sci. Paris, Ser. I 342 (8) (2006) 579-584. MR 2217919 | Zbl pre05045951

[10] Fursikov A. V., Imanuvilov O. Yu., Controllability of Evolution Equations, Lecture Notes Series, vol. 34, Seoul National University, Research Institute of Mathematics, Global Analysis Research Center, Seoul, 1996. MR 1406566 | Zbl 0862.49004

[11] Gao H., Bu C., Dirichlet Inhomogeneous Boundary Value Problem for the n+1 Complex Ginzburg-Landau Equation, J. Differential Equations 198 (1) (2004) 176-195. MR 2037754 | Zbl 1058.35092

[12] Henry D., Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, vol. 840, Springer-Verlag, Berlin, 1981. MR 610244 | Zbl 0456.35001

[13] Hörmander L., The Analysis of Linear Partial Differential Operators. II, Differential Operators With Constant Coefficients, Classics in Mathematics, Springer-Verlag, Berlin, 2005, Reprint of the 1983 original. MR 2108588 | Zbl 1062.35004

[14] Levermore C. D., Oliver M., The Complex Ginzburg-Landau Equation as a Model Problem, in: Dynamical Systems and Probabilistic Methods in Partial Differential Equations, Berkeley, CA, 1994, Lectures in Appl. Math., vol. 31, Amer. Math. Soc., Providence, RI, 1996, pp. 141-190. MR 1363028 | Zbl 0845.35003

[15] Levermore C. D., Oliver M., Distribution-Valued Initial Data for the Complex Ginzburg-Landau Equation, Comm. Partial Differential Equations 22 (1-2) (1997) 39-48. MR 1434137 | Zbl 0880.35110

[16] Mercado A., Osses A., Rosier L., Inverse Problems for the Schrödinger Equation Via Carleman Inequalities With Degenerate Weights, Inverse Problems 24 (1) (2008), pp. 015017, 18. MR 2384776 | Zbl 1153.35407

[17] Mielke A., The Complex Ginzburg-Landau Equation on Large and Unbounded Domains: Sharper Bounds and Attractors, Nonlinearity 10 (1) (1997) 199-222. MR 1430749 | Zbl 0905.35043

[18] Rosier L., Zhang B.-Y., Controllability of the Ginzburg-Landau Equation, C. R. Acad. Sci. Paris, Ser. I 346 (3-4) (2008) 167-172. MR 2393635 | Zbl 1134.35022

[19] Schneider G., Global Existence Via Ginzburg-Landau Formalism and Pseudo-Orbits of Ginzburg-Landau Approximations, Commun. Math. Phys. 164 (1) (1994) 157-179. MR 1288157 | Zbl 0803.35140

[20] Simon J., Compact Sets in the Space L p (0,T;B), Ann. Mat. Pura Appl. (4) 146 (1987) 65-96. MR 916688 | Zbl 0629.46031